Journal article icon

Journal article

RAISING TO POWERS IN ALGEBRAICALLY CLOSED FIELDS

Actions


Access Document


Publisher copy:
10.1142/S0219061303000273

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Journal of Mathematical Logic
Volume:
03
Issue:
02
Pages:
217-238
Publication date:
2003-11-05
DOI:
EISSN:
1793-6691
ISSN:
0219-0613
URN:
uuid:b1cc3833-85e9-4e47-af04-2c10dda89b6f
Source identifiers:
25392
Local pid:
pubs:25392

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP